Alert archive / Texas / Small Craft Advisories in 2021

Small Craft Advisory 32, NWS Brownsville, TX

April 23, 2021

NWS Brownsville, TX issued this small craft advisory at Apr 23, 2021, 3:24 AM CDT. It took effect at Apr 23, 2021, 1:00 PM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 23, 2021, 3:24 AM CDT (08:24 UTC)
In effect from
Apr 23, 2021, 1:00 PM CDT
Expired
Apr 23, 2021, 9:25 PM CDT
In force
8 hr
Issued by
NWS Brownsville, TX

The text

As transmitted.

497 
WHUS74 KBRO 230824
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
324 AM CDT Fri Apr 23 2021

GMZ130-132-135-231815-
/O.NEW.KBRO.SC.Y.0032.210423T1800Z-210424T0100Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
324 AM CDT Fri Apr 23 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM CDT THIS EVENING...

* WHAT...Southeast winds 15 to 25 kts with gusts up to 30 kts
  possible.

* WHERE...Laguna Madre from the Port of Brownsville to the 
  Arroyo Colorado, Laguna Madre from the Arroyo Colorado To 5 NM 
  north of Port Mansfield TX and Laguna Madre from 5 nm north of 
  Port Mansfield to Baffin Bay TX.

* WHEN...From 1 PM this afternoon to 8 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ170-175-231815-
/O.NEW.KBRO.SC.Y.0032.210423T2000Z-210424T0600Z/
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
324 AM CDT Fri Apr 23 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
1 AM CDT SATURDAY...

* WHAT...Southeast winds 15 to 25 kts and seas of 5 to 8 feet 
  expected.

* WHERE...Waters from Port Mansfield to the Rio Grande extending 
  from 20 to 60 nm and Waters from Baffin Bay to Port Mansfield 
  extending from 20 to 60 nm.

* WHEN...From 3 PM this afternoon to 1 AM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ150-155-231815-
/O.NEW.KBRO.SC.Y.0032.210423T2000Z-210424T0100Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
324 AM CDT Fri Apr 23 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
8 PM CDT THIS EVENING...

* WHAT...Southeast winds 15 to 25 kts with gusts up to 30 kts and
  seas of 4 to 7 feet expected.

* WHERE...Coastal waters from Port Mansfield to the Rio Grande 
  out 20 nm and Coastal waters from Baffin Bay to Port Mansfield 
  out 20 nm.

* WHEN...From 3 PM this afternoon to 8 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
5 follow-up statements
974 
WHUS74 KBRO 231506
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
1006 AM CDT Fri Apr 23 2021

GMZ130-132-135-232315-
/O.CON.KBRO.SC.Y.0032.210423T1800Z-210424T0100Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
1006 AM CDT Fri Apr 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 25 kt 
  expected.

* WHERE...Laguna Madre from the Port of Brownsville to Baffin Bay.

* WHEN...Until 8 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ170-175-232315-
/O.CON.KBRO.SC.Y.0032.210423T2000Z-210424T0600Z/
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
1006 AM CDT Fri Apr 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 1 AM CDT SATURDAY...

* WHAT...Southeast winds 15 to 25 kts and seas of 5 to 8 feet 
  expected.

* WHERE...Waters from the Rio Grande to Baffin Bay extending from
  20 to 60 nm.

* WHEN...From 3 PM this afternoon to 1 AM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ150-155-232315-
/O.CON.KBRO.SC.Y.0032.210423T2000Z-210424T0100Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
1006 AM CDT Fri Apr 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 8 PM CDT THIS EVENING...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt and
  seas 4 to 7 feet expected.

* WHERE...Coastal waters from the Rio Grande to Baffin Bay out 20
  nm.

* WHEN...From 3 PM this afternoon to 8 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
626 
WHUS74 KBRO 231658 CCA
MWWBRO

URGENT - MARINE WEATHER MESSAGE...CORRECTED
National Weather Service Brownsville TX
1158 AM CDT Fri Apr 23 2021

GMZ130-132-135-232315-
/O.COR.KBRO.SC.Y.0032.210423T1800Z-210424T0100Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
1158 AM CDT Fri Apr 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt 
  expected.

* WHERE...Laguna Madre from the Port of Brownsville to Baffin Bay.

* WHEN...Until 8 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ170-175-232315-
/O.CON.KBRO.SC.Y.0032.210423T2000Z-210424T0600Z/
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
1158 AM CDT Fri Apr 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 1 AM CDT SATURDAY...

* WHAT...Southeast winds 15 to 25 kts and seas of 5 to 8 feet 
  expected.

* WHERE...Waters from the Rio Grande to Baffin Bay extending from
  20 to 60 nm.

* WHEN...From 3 PM this afternoon to 1 AM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ150-155-232315-
/O.CON.KBRO.SC.Y.0032.210423T2000Z-210424T0100Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
1158 AM CDT Fri Apr 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 8 PM CDT THIS EVENING...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt and
  seas 4 to 7 feet expected.

* WHERE...Coastal waters from the Rio Grande to Baffin Bay out 20
  nm.

* WHEN...From 3 PM this afternoon to 8 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
045 
WHUS74 KBRO 232207
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
507 PM CDT Fri Apr 23 2021

GMZ130-132-135-150-155-240100-
/O.CON.KBRO.SC.Y.0032.000000T0000Z-210424T0100Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
507 PM CDT Fri Apr 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

* WHAT...Southeast winds around 20 kt with gusts up to 30 kt and
  seas 5 to 7 feet.

* WHERE...In The Gulf of Mexico, Coastal waters from Baffin Bay 
  to Port Mansfield out 20 nm and Coastal waters from Port 
  Mansfield to the Rio Grande out 20 nm. In The Laguna Madre, 
  Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay 
  TX, Laguna Madre from the Port of Brownsville to the Arroyo 
  Colorado and Laguna Madre from the Arroyo Colorado To 5 NM 
  north of Port Mansfield TX.

* WHEN...Until 8 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ170-175-240100-
/O.CON.KBRO.SC.Y.0032.000000T0000Z-210424T0600Z/
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
507 PM CDT Fri Apr 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
SATURDAY...

* WHAT...Southeast winds 15 to 20 kt with gusts up to 25 kt and
  seas 5 to 7 feet.

* WHERE...Waters from Port Mansfield to the Rio Grande extending 
  from 20 to 60 nm and Waters from Baffin Bay to Port Mansfield 
  extending from 20 to 60 nm.

* WHEN...Until 1 AM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
618 
WHUS74 KBRO 240127
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
827 PM CDT Fri Apr 23 2021

GMZ130-132-135-150-155-240230-
/O.EXP.KBRO.SC.Y.0032.000000T0000Z-210424T0100Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
827 PM CDT Fri Apr 23 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds and seas have diminished across the Laguna and nearshore
waters, so the Small Craft Advisory has been allowed to expire.

$$

GMZ170-175-240600-
/O.CON.KBRO.SC.Y.0032.000000T0000Z-210424T0600Z/
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
827 PM CDT Fri Apr 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
SATURDAY...

* WHAT...Seas 5 to 7 feet.

* WHERE...Waters from Port Mansfield to the Rio Grande extending 
  from 20 to 60 nm and Waters from Baffin Bay to Port Mansfield 
  extending from 20 to 60 nm.

* WHEN...Until 1 AM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
461 
WHUS74 KBRO 240225
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
925 PM CDT Fri Apr 23 2021

GMZ170-175-240330-
/O.CAN.KBRO.SC.Y.0032.000000T0000Z-210424T0600Z/
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
925 PM CDT Fri Apr 23 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and wave heights have continued to drop off across the
offshore Gulf Waters and are now below criteria. As a result, the
Small Craft Advisory will be allowed to expire. Small craft 
should continue to exercise caution this evening as some elevated 
seas may persist in spots.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Apr 23, 12:34 AM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Apr 23, 12:34 AM CDT, 2 hours 50 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
1234 AM CDT Fri Apr 23 2021

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...MVFR to IFR conditions are expected to continue Friday
morning, before southeasterly winds increase and ceilings bounce
back up toward high end MVFR to low end VFR Friday afternoon,
mainly at MFE and HRL. Wind gusts may approach 30 kts at times
during the afternoon, diminishing only slightly into the evening.
MVFR to IFR ceilings return after sunset, toward midnight.
Isolated coastal showers or light rain are possible Friday
morning, with most showers or any thunderstorms occurring north of
the RGV late morning through the afternoon.

&&

.PREV DISCUSSION... /issued 629 PM CDT Thu Apr 22 2021/

..Aviation Discussion Update for 00z TAFs...

AVIATION...Latest surface observations across the district show a
mixture of VFR and MVFR ceilings as a warm and humid airmass sets
in over Deep South Texas. Intermittent MVFR/VFR conditions are
expected through sunset. After sunset, MVFR will prevail, with
ceilings potentially lowering to IFR after midnight. An isolated
shower or two cannot be ruled out through the night, but
probabilities are low enough to keep out of TAFs. Modest southeast
winds will prevail tonight and overnight, with wind speeds
increasing by mid-morning Friday. Gusts may approach 30 knots,
specifically at terminals closer to the coast, by the afternoon.

PREV DISCUSSION... /issued 249 PM CDT Thu Apr 22 2021/

SHORT TERM (Now through Friday night):Old frontal boundary
continues to move northward with boundary layer moisture steadily
increasing as winds veer southeast with the approach of a mid-level
trough. Coastal showers are spotty this afternoon and will likely
remain isolated across the eastern counties overnight into Friday
morning. Very mild temperatures overnight with most areas remaining
in the 70s due to overcast conditions and a constant breeze.
Cyclogenesis takes place in the vicinity of the Texas Panhandle
Friday as the 500mb trough approaches West Texas. This will tighten
the pressure gradient over the Texas and the Western Gulf with a
strengthening the low level jet through Friday night. Breezy to
windy conditions are expected tomorrow but models have backed off on
peak winds likely to limited mixing as cloud cover will remain
broken to overcast. Temperatures Friday warm up over today but again
with the lingering cloud cover max temperatures may underachieve
model guidance by a few degrees so have cut back previous forecast
highs by one category lower.

As for rain and convection chances tomorrow and Friday night believe
the best chances for convection will be with the approach of a weak
cold front/wind shift dry line and a strong jet max associated with
the 500mb trough tomorrow night. Model soundings continue to suggest
increasing instability, moisture and wind shear through the day and
into overnight hours. Although, better dynamics and chances remain
to our northeast (SPC day 2 outlook) there remains low probabilities
of isolated strong to potential severe thunderstorms. Cape values
around 2000 j/kg, Dcape values approx. 1100 j/kg coupled with lapse
rates of 7.5C and bulk shear 45-55 knots suggest a few strong
updraft capable of supporting hail and strong gusty winds. Factors
that would inhibit convection is a weak CAP, but increasing cin,
between 850-700mb developing tomorrow night and overall moisture
availability within the atmospheric column. With this said will hold
rain chances at 20 percent and not mention severe wording in the
this forecast package.

LONG TERM (Saturday through Thursday): A 500 mb trough axis
will swing into the lower to middle Mississippi River Valley on
Saturday. At the surface, the associated weak cold front will push
through deep south Texas on Saturday morning as high pressure builds
into Texas. Much drier air will surge into the CWA in the wake of
the front and lead to very warm to hot conditions on Saturday.
High temperatures are expected to reach the mid to upper 90s
across much of the area, except for the 80s along the coast. A
few locations near Falcon Lake may reach the century mark.
Northerly winds on Saturday will gradually veer to the east
Saturday night and Sunday as high pressure slides eastward.

The pressure gradient strengthens along the lower Texas coast
Monday as lower pressure develops inland. Another large 500 mb
trough will dig over the Rockies early next week then swings
eastward over the Plains around midweek. The ECMWF and GFS are in
fairly good agreement with the 500 mb pattern through much of the
period. However, the GFS still remains faster and stronger with
the mid level trough, while the ECMWF is slower and weaker. The
next weak cold front is expected to arrive Wednesday into early
Thursday. A slight chance of convection returns around midweek
with the approach of this front. Above normal temperatures will
prevail for much of the period.

MARINE (Now through Friday Night): Moderate onshore flow persist
tonight with an old frontal boundary currently draped across the
Texas coastal bend slowly moving northward. A few showers are
possible ovenight into Friday morning. Low pressure develops near
the Texas Panhandle Friday with a cold front moving into Central
Texas. This will allow for the pressure gradient to strengthen with
the potential for a Small Craft Advisory for the Laguna Madre Friday
afternoon and evening with the Gulf waters likely to remain in Small
Craft Caution conditions. A cold front associated with the low
pressure area will be approaching the coastal waters sunrise
Saturday with a possible narrow line of thunderstorms.

Saturday through Tuesday: A weak cold front will move through the
lower Texas coastal waters Saturday morning with brief northerly
winds and marginal adverse marine conditions. Conditions will
quickly improve across the coastal waters for the remainder of the
weekend as high pressure settles across the western Gulf. The
pressure gradient will strengthen by late Monday with Small Craft
Advisory conditions likely by late Tuesday.

Fire Weather: The relative humidity values will drop significantly
on Saturday in the wake of the front. Relative humidity values
are expected to fall into the teens across much of the CWA
Saturday afternoon with 25 to 35 percent near the coast. At this
time a Fire Weather Watch/Red Flag Warning is not anticipate as
the 20 foot winds look to remain a little too weak to reach
Warning Criteria. Therefore, a Fire Danger Statement will likely be
needed for the area for Saturday.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  72  88  67  83 /  20  10   0   0
BROWNSVILLE          73  93  67  87 /  20  10   0   0
HARLINGEN            72  94  65  88 /  20  10   0   0
MCALLEN              72  96  65  91 /  20  10   0   0
RIO GRANDE CITY      71  99  64  96 /  20   0   0   0
SOUTH PADRE ISLAND   72  79  70  76 /  20  10   0   0

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.
&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

56-Hallman...Aviation
Hazardous weather outlook, Apr 22, 4:32 PM CDT, 10 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Brownsville TX
432 PM CDT Thu Apr 22 2021

TXZ248>257-351-353-232200-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Coastal Kenedy-Northern Hidalgo-
432 PM CDT Thu Apr 22 2021

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Tonight

There is a High Risk of rip currents at the beaches of South Padre
Island and at Boca Chica Beach.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

An elevated risk of rip currents is possible at the local beaches
through the entire period.

Isolated thunderstorms are forecast Friday night in association
with the passage of a cold front. Some of the thunderstorms may be
strong, producing hail and strong winds.

A Wind Advisory may be needed for the coastal portion of Deep
South Texas and the Rio Grande Valley on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotter activation will not be needed.

GMZ130-132-135-150-155-170-175-232200-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
432 PM CDT Thu Apr 22 2021

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Small Craft Advisories are possible along the Lower Texas Coast
Friday and again Monday through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotter activation will not be needed.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 3:26 AM CDTRip Current StatementBROKenedy16 hr

Nearby

Small Craft Advisories in Texas, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.